|kaposi sarcoma and hemophilia
Jan 17, 2000
My brother, who is a hemophiliac, was diagnosed with HIV three years ago. Now in addition to this and hemophilia, he has recently developed kaposi sarcoma. My main concern is about the sores. If one begins to bleed, what will happen? are there any necessary precautions i should know about besides the usual "use gloves and don't come in contact with blood" rules? Also, what exactly is kaposi sarcoma and does it effect his already delicate circulatory system? I am very concerned and my brother's doctors give me sugar-coated answers.....I would really appreciate it if you could e-mail your expertise advice to me. If you can't, I more than understand. Thanks for your time, Dr. Currier
Response from Dr. Feinberg
Surface KS lesions don't bleed, and the usual precautions would be sufficient. KS is caused by abnormal growth of the cells that form the lining of blood vessels, and willnot affect his circulatory system. If the KS becomes extensive, is in a painful spot like the bottom of the foot, or involves internal organs, it can be treated by a number of different means.
KS lesions on the bladder
spread of lesions and KS (kissing,touching)
- If I Have Ars Will I Have Headache?
- Is Dry Mouth A Symptom Of Acute HIV Infection?
- Is Sore Throat A Symptom Of AIDS?
- Blood In Urine After Anal Sex Worried I Have HIV
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Groin Pain After Sex With Hooker Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.